# SDR AUS20020783

- Difficulty date: July 24, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: F0N91862UR12
- Condition: Shorted
- Location: Galley
- Part time: 23,295 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 GALLEY WIRING SHORT CIRCUITED IN AREA UNDER THE REAR GALLEY.  SUSPECT CAUSED BY MOISTURE ON THE WIRES.
